Journal of Differential Geometry

A vanishing theorem for semipositive line bundles over non-Kähler manifolds

Yum Tong Siu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 19, Number 2 (1984), 431-452.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214438686

Digital Object Identifier
doi:10.4310/jdg/1214438686

Mathematical Reviews number (MathSciNet)
MR755233

Zentralblatt MATH identifier
0577.32031

Subjects
Primary: 32J20
Secondary: 32L20: Vanishing theorems

Citation

Siu, Yum Tong. A vanishing theorem for semipositive line bundles over non-Kähler manifolds. J. Differential Geom. 19 (1984), no. 2, 431--452. doi:10.4310/jdg/1214438686. https://projecteuclid.org/euclid.jdg/1214438686


Export citation